# SDR DALA2018062704241

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 47,937 hours, 31,979 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ON STEP 5 AT VENTRAL STAIRWAY. WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR 5 FIG 3; ORIGINAL THICKNESS IS 0.040" AND MINIMUM REMAINING THICKNESS IS 0.024" THEREFORE AREA IS OUT OF LIMITS PER ER/A: 511165-14MA REV D. WEB ON STEP 5 AT VENTRAL STAIRWAY WAS  REPAIRED (PERMANENT REPAIR) PER SRM VOL. I 52-00-01 FIG 5.
